I received Belotero to tear trough area to tx mild hollowness over 4 wks ago. I exp very bad bruising and swelling esp to R eye. I want to also mention I received 8 units of Botox to each eye at this time. Once bruising resolved I cont w malar edema. I have never exp swelling to my eyes before and of course it's worse in the Am. I returned to PS last wk and had 2 ml of hylaronidase injected to the areas that seemed to be most swollen. I again exp bruising and cont w the malar edema. Please help.
How Long Should I Expect Malar Edema After Belotero?
Doctor Answers (1)
Swelling after Belotero
If you are still experiencing swelling after the Hyaluronidase, you may need another injection of Hyaluronidase. Response will be based on how much of the Belotero was injected, method of injection/placement, as well as how much Hyaluronidase was used. Best of luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.